I have been out of touch for a couple of weeks so I didn't know about all the insurance stuff going on over Tysabri. It was predictable I guess. At the risk of sounding ______________ (fill in the blank) I am having my second infusion on Wednesday of next week.
I did not fill dramatic difference with the first infusion. No bells, whistles, drums. Having said that, prior to the first infusion, I was starting to quiver inside. I don't have a technical explanation. Maybe it was a manifestation of my tremors. Anyway since the infusion it has stopped and I don't miss it. It's a small thing. I still have tremors in my hands, use a wheelchair and find carrying a cup of coffee impossible.
Also, I have had one exascerbation per year in March since being diagnosed. In 2005 I has 2 doses of Tysabri. One each in January and February. I had no exascerbation on 2005. I did have one this year.
12% vs 68%...whatever...I took Betaseron since 2001 and can't point to anything it did beside make me feel like I was at least participating in my disease. Hope this helps...I feel better!!!